# SDR SWIA2019073046105

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 45,632 hours, 43,184 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK LEFT WING DOWN POSITION.   FLIGHT 5117.  REPLACED AILERON TRIM ACTUATOR IAW AMM.
